# SDR DLM88011752

- Difficulty date: November 2, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 36,689 hours, 29,954 cycles
- Engine time: 36,873 hours, 30,088 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Position Switch
- Condition: Failed
- Location: Start Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENG START VALVE LIGHT ILLUMINATED AT FL120.  POM PROCEDURES FOLLOWED.  A/C DIVERTED TO MCO.  FOUND VALVE POS SWITCH FAILED IN OPEN POSITION.  REPLACED VALVE AND CKD SYS PER M/M.  PART BORROWED FROM TWA.
